Exceptional sets in homogeneous spaces and Hausdorff dimension

Shirali Kadyrov

    Research output: Contribution to journalArticle

    Abstract

    In this paper, we study the dimension of a family of sets arising in open dynamics. We use exponential mixing results for diagonalizable flows in compact homogeneous spaces X to show that the Hausdorff dimension of set of points that lie on trajectories missing a particular open ball of radius r is at most where C > 0 is a constant independent of r > 0. Meanwhile, we also describe a general method for computing the least cardinality of open covers of dynamical sets using volume estimates.

    Original languageEnglish
    Pages (from-to)149-157
    Number of pages9
    JournalDynamical Systems
    Volume30
    Issue number2
    DOIs
    Publication statusPublished - Apr 3 2015

    Fingerprint

    Exceptional Sets
    Homogeneous Space
    Hausdorff Dimension
    Trajectories
    Open cover
    Compact Space
    Set of points
    Cardinality
    Ball
    Radius
    Trajectory
    Computing
    Estimate
    Family

    Keywords

    • exponential mixing
    • Hausdorff dimension
    • homogeneous dynamics
    • open dynamics

    ASJC Scopus subject areas

    • Mathematics(all)
    • Computer Science Applications

    Cite this

    Exceptional sets in homogeneous spaces and Hausdorff dimension. / Kadyrov, Shirali.

    In: Dynamical Systems, Vol. 30, No. 2, 03.04.2015, p. 149-157.

    Research output: Contribution to journalArticle

    Kadyrov, Shirali. / Exceptional sets in homogeneous spaces and Hausdorff dimension. In: Dynamical Systems. 2015 ; Vol. 30, No. 2. pp. 149-157.
    @article{4f0c9b56d8c84e1e90b3cdb9dc998b6b,
    title = "Exceptional sets in homogeneous spaces and Hausdorff dimension",
    abstract = "In this paper, we study the dimension of a family of sets arising in open dynamics. We use exponential mixing results for diagonalizable flows in compact homogeneous spaces X to show that the Hausdorff dimension of set of points that lie on trajectories missing a particular open ball of radius r is at most where C > 0 is a constant independent of r > 0. Meanwhile, we also describe a general method for computing the least cardinality of open covers of dynamical sets using volume estimates.",
    keywords = "exponential mixing, Hausdorff dimension, homogeneous dynamics, open dynamics",
    author = "Shirali Kadyrov",
    year = "2015",
    month = "4",
    day = "3",
    doi = "10.1080/14689367.2014.990871",
    language = "English",
    volume = "30",
    pages = "149--157",
    journal = "Dynamical Systems",
    issn = "1468-9367",
    publisher = "Taylor and Francis",
    number = "2",

    }

    TY - JOUR

    T1 - Exceptional sets in homogeneous spaces and Hausdorff dimension

    AU - Kadyrov, Shirali

    PY - 2015/4/3

    Y1 - 2015/4/3

    N2 - In this paper, we study the dimension of a family of sets arising in open dynamics. We use exponential mixing results for diagonalizable flows in compact homogeneous spaces X to show that the Hausdorff dimension of set of points that lie on trajectories missing a particular open ball of radius r is at most where C > 0 is a constant independent of r > 0. Meanwhile, we also describe a general method for computing the least cardinality of open covers of dynamical sets using volume estimates.

    AB - In this paper, we study the dimension of a family of sets arising in open dynamics. We use exponential mixing results for diagonalizable flows in compact homogeneous spaces X to show that the Hausdorff dimension of set of points that lie on trajectories missing a particular open ball of radius r is at most where C > 0 is a constant independent of r > 0. Meanwhile, we also describe a general method for computing the least cardinality of open covers of dynamical sets using volume estimates.

    KW - exponential mixing

    KW - Hausdorff dimension

    KW - homogeneous dynamics

    KW - open dynamics

    UR - http://www.scopus.com/inward/record.url?scp=84928772986&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84928772986&partnerID=8YFLogxK

    U2 - 10.1080/14689367.2014.990871

    DO - 10.1080/14689367.2014.990871

    M3 - Article

    VL - 30

    SP - 149

    EP - 157

    JO - Dynamical Systems

    JF - Dynamical Systems

    SN - 1468-9367

    IS - 2

    ER -